MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404231
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) presented with an infected device.A revision surgery was performed, during which the physician confirmed the infection and stated that there were no device issues.The device was explanted and replaced with a malleable penile prosthesis.There were no further patient complications.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Infection is acknowledged within the dfu and is not related to off-label use or failure to follow instructions.The reported patient symptoms of infection is a known risk associated with this device type and indicated as such in the instructions for use.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24434587
Report Number2124215-2026-10254
Device Sequence Number21406892
Product Code JCW
UDI-Device Identifier00878953003443
UDI-Public(01)00878953003443(17)261203(10)1100638376
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404231
Device Catalogue Number72404231
Device Lot Number1100638376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/24/2026
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR LOT 1100818048, UPN 72404155.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale